# SDR EIAA9665

- Difficulty date: October 30, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N935F
- Make and model: Doug DC-9-32F
- Aircraft serial: 47220
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Fs 996
- Part time: 48,522 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAT - CORRODED FLOOR SUPPORT ANGLE AT AFT CARGO STATION 996 STRINGER 25L-25R.  FABRICATED NEW ANGLES AND INSTALLED PER SRM 53-01 FIG 2 AND 51-30-2.  (M)
